I am hoping for a bit of advice. i am now 7 months on from diagnosis. am awaiting result of third BMB.i am on 140mg sprycel since the end of January and am feeling unwell. i dont know whether it is the high dose of sprycel or something else. my case is complicated by having been diagnosed with breast cancer in 2009. i get over anxious in case it returns so worry whenever i feel unwell.
my liver was enlarged for a while and i had 2 ultrasound scans. the second one showed shrinkage. i assume that the scan would have shown any nasties such as metasteses from cancer number 1.
first thing ive noticed since starting sprycel is a return to awful tiredness. In addition i feel bloated in thr abdomen and have discomfort in my dhoulders, particularly my right. i get niggly minor pains under ribs. i am getting flushes and a bit of nausea the past week too. i get other niggly aches and pains that come and go. Doc said she couldnt feel anything untoward in abdomen and bloods are ok.
Has anyone had these kind of side effects from sprycel? i am hoping for a dose reduction soon. i was on tasigna for first 5 months and percentage reduced from 80 to 40. Switched to sprycel and was 15 per cent at around 4 months. hoping latest results will show more reduction. i am back at work but struggling.
Thanks in advance